# SDR DALA2024011200542

- Difficulty date: January 7, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 90,942 hours, 17,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 LEFT WING, WING TIP WITH BURN MARK. CORRECTIVE ACTION: DEFER TO "MON" AND "ATA-2002" TO SET UP A DECAL CONDITION MONITOR AS PER. TOP 30-10-70 (0146231)
